# SDR AWXA200601254

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367301900000
- Condition: Perforated
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR B - 04. NR 5944858. FLOOR PANEL NR 151 TG OF THE AFT. CARGO COMPARTMENT WAS FOUND WITH PERFORATION. FLOOR PANEL NO. 151 TG WAS REPLACED IAW IRM 9701 REV. I AND SRM 53 - 02 - 00 PAR 8H - 8G.
